MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE METER
Model Number 7151H
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that his blood glucose reading was not stored in the memory of the contour meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the suspected contour meter for evaluation.No test strips were returned.Therefore, in-house contour test strips were used for in-house testing.The retuned meter was tested with the in-house test strips, which gave a satisfactory performance.The blood glucose results obtained during in-house testing were properly stored in the meter's memory.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla, ny
MDR Report Key10147921
Report Number1810909-2020-00308
Device Sequence Number2318118
Product Code NBW
UDI-Device Identifier00301937151019
UDI-Public00301937151019
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7151H
Device Catalogue Number7151H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2020
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR